# SDR DL75K050219

- Difficulty date: April 13, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 15,465 hours, 6,621 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 216001013
- Part serial: 2101
- Condition: Failed
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT EXPERIENCED SMELL OF SMOKE ON FINAL.  ON ROLLOUT EQUIPMENT OVERHEAT LIGHT AND EICAS MSG ILLUMINATED.  REPLACED FWD EQUIPMENT COOLING FAN.
